# SDR DALA2019052803284

- Difficulty date: May 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 16,633 hours, 6,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3827 LT DOOR SLIDE FELL OUT OF HOUSING UPON DOOR OPENING. CORRECTIVE ACTION: NO DAMAGE. REINSTALLED SLIDE IAW AMM 25-66-01. (3793268).
